# SDR IPXA2019102308072

- Difficulty date: October 20, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 99,068 hours, 17,231 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: 65B1161422
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SDR FILED OPEN** RIGHT WING AUX SPAR UPPER T-CHORD WBL 235.2 CORRODED AT INBD END.  REPAIRED IAW EO B747-5710-74368-A. DEFERRED DUE TO PERMANENT REPAIR BY NEXT C CHECK NOT TO EXCEED 24 MONTHS.
